# SDR AALA202209068314

- Difficulty date: August 30, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737
- Aircraft serial: 29539
- Aircraft time: 58,202 hours, 24,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INBOUND CREW REPORTS L1 DOOR HARD TO OPEN. PERFORMED ADJUSTMENT AND TEST AT L1 DOOR PER AMM 52-11-00, FOUND SATISFACTORY.
